# SDR CX7A194J0426

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 27,793 hours, 32,322 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

TORQUE INDICATION FOR RT ENGINE DROPPED TO ZERO.  PROP RPM INDICATION DROPPED FROM 1270-1000 DURING CRUISE.  NO CHANGES WERE NOTICED TO ACTUAL TORQUE OR ACTUAL RPM.  AT THE TIME TO BRING CONDITION LEVER MAX FOR LANDING THE RIGHT RPM DROPPED MASSIVELY CAUSING THE AIRCRAFT TO YAW.  ELECTED TO SHUTDOWN THE RT ENGINE.
